PhilSci Archive

Items where Author is "Deulofeu, Roger"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Preprint

Deulofeu, Roger and Suárez, Javier and Pérez-Cervera, Alberto (2019) Explaining the behaviour of random ecological networks. The stability of the microbiome as a case of integrative pluralism. [Preprint]

Published Article or Volume

Deulofeu, Roger and Suárez, Javier (2023) Pluralism and Complexity Without Integration? A Critical Appraisal of Mitchell’s Integrative Pluralism.

Suárez, Javier and Deulofeu, Roger (2019) Equilibrium explanation as structural non-mechanistic explanations: The case of long-term bacterial persistence in human hosts. Teorema: International Journal of Philosophy, 38 (3). pp. 95-120. ISSN 0210-1602

Deulofeu, Roger and Suárez, Javier (2018) When Mechanisms Are Not Enough: The Origin of Eukaryotes and Scientific Explanation. Philosophy of Science, 9. pp. 95-115. ISSN 2365-4228

This list was generated on Wed Apr 17 05:07:41 2024 EDT.